Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



Finite anti-plane shear of a semi-infinite strip subject to a self-equilibrated end traction

Authors: C. O. Horgan and R. Abeyaratne
Journal: Quart. Appl. Math. 40 (1983), 407-417
MSC: Primary 73G05; Secondary 73C10
DOI: https://doi.org/10.1090/qam/693875
MathSciNet review: 693875
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] C. O. Horgan and J. K. Knowles, The effect of nonlinearity on a principle of Saint-Venant type, J. Elasticity 11, 271-291 (1981) MR 625953
  • [2] C. O. Horgan and J. K. Knowles, Recent developments concerning Saint-Venant's principle, in Advances in Applied Mechanics 23 (J. W. Hutchinson, ed.), Academic Press, New York (in press) MR 889288
  • [3] M. E. Gurtin, The linear theory of elasticity, in Handbuch der Physik, (S. Flügge, ed.), Vol VI $ a/2$, Springer, Berlin, 1972, pp. 1-295
  • [4] J. K. Knowles, On finite anti-plane shear for incompressible elastic materials, J. Austral. Math. Soc. (series B) 19, 400-415 (1976) MR 0475116
  • [5] J. K. Knowles, The finite anti-plane shear field near the tip of a crack for a class of incompressible elastic solids, Int. J. Fracture 13, 611-639 (1977) MR 0462075
  • [6] D. Gilbarg and N. S. Trudinger, Elliptic partial differential equations of second order, Springer-Verlag, Berlin, 1977 MR 0473443
  • [7] J. K. Knowles and E. Sternberg, An asymptotic finite-deformation analysis of the elastostatic field near the tip of a crack, J. Elasticity 3, 67-107 (1973) MR 0475148

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 73G05, 73C10

Retrieve articles in all journals with MSC: 73G05, 73C10

Additional Information

DOI: https://doi.org/10.1090/qam/693875
Article copyright: © Copyright 1983 American Mathematical Society

American Mathematical Society